Botox and Muscle fatigue - from FDA reports
Muscle fatigue is found among people who take Botox, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Synthroid, and have Skin wrinkling. This review analyzes which people have Muscle fatigue with Botox. It is created by eHealthMe based on reports of 30,301 people who have side effects when taking Botox from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 20, 2017
30,301 people reported to have side effects when taking Botox.
Among them, 1,688 people (5.57%) have Muscle fatigue
Number of reports submitted per year:
Time on Botox when people have Muscle fatigue *:
- < 1 month: 97.83 %
- 1 - 6 months: 0.69 %
- 6 - 12 months: 0.2 %
- 1 - 2 years: 0.3 %
- 2 - 5 years: 0.59 %
- 5 - 10 years: 0.39 %
- 10+ years: 0.0 %
Gender of people who have Muscle fatigue when taking Botox *:
- female: 83.1 %
- male: 16.9 %
Age of people who have Muscle fatigue when taking Botox *:
- 0-1: 0.18 %
- 2-9: 4.44 %
- 10-19: 2.84 %
- 20-29: 5.51 %
- 30-39: 17.76 %
- 40-49: 21.05 %
- 50-59: 22.2 %
- 60+: 26.02 %
Top conditions involved for these people *:
- Skin Wrinkling (466 people, 27.61%)
- Torticollis (187 people, 11.08%)
- Muscle Spasticity (171 people, 10.13%)
- Pain (70 people, 4.15%)
- Muscle Spasms (64 people, 3.79%)
Top co-used drugs for these people *:
- Synthroid (65 people, 3.85%)
- Xanax (47 people, 2.78%)
- Cymbalta (43 people, 2.55%)
- Neurontin (41 people, 2.43%)
- Baclofen (36 people, 2.13%)
Top other side effects for these people *:
- Swallowing Difficulty (380 people, 22.51%)
- Fatigue (348 people, 20.62%)
- Headache (302 people, 17.89%)
- Breathing Difficulty (242 people, 14.34%)
- Dizziness (227 people, 13.45%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Muscle fatigue when taking Botox?
- Check symptoms - is muscle fatigue caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsMuscle fatigue and drugs with ingredients of botulinum toxin type a.
Expand the study to include reports from both FDA and eHealthMeMuscle fatigue and Botox from FDA and eHealthMe reports
Botox has active ingredients of botulinum toxin type a. It is often used in migraine. (latest outcomes from Botox 30,682 users)
Muscle fatigue (a condition in which muscles cannot exert their normal force) has been reported by people with multiple sclerosis, high blood pressure, high blood cholesterol (latest reports from 303,644 Muscle fatigue patients).
Browse all side effects of Botoxa b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Muscle fatigueMuscle fatigue
Could your condition cause Muscle fatigueMuscle fatigue
What would happen?
Questions to the study
Hello. I've been taking Crestor for 4-6 months now and for the last 2 months I've had 3 fevers. My last one lasting for 7 days. Ive been masking my symptoms with Tylenol or Advil but the doctors can't seem to find anything wrong. Anyone else been through this?
User reviews to the study
Do the stats suggest that is I stay on Tresiba for over a month the weakness will go away? I am 60+ female on metformin and have only been on Tresiba for 3 days.. I am totally sapped of energy. Hoping things will change Lynn
Hi! I just found this group and I am so happy. I have been taking tramadol for almost 7 years. For the last 8 or 9 months I have been losing the strength in my legs and hands. If I switch medications will I regain some of the strength or is it gone forever??
I stared Savella 2 months ago. I take 50 mg twice a day for fibromyalgia; I'm a 56-yr-old female. A month ago, around 2 am I got up to get a drink and collasped in the kitchen. I've never done this. My legs just gave out and I fell and then I could barely get up, it took me a while to gain ...
I only took Actonel for a only few months, several years ago, and quit when I noticed weakness in my legs. Sorry to report that I never regained strength, despite some some physical therapy and moderate exercise. I am an active woman in my mid-60s and the loss of leg strength has made my life ...
I had Botox for the first time 4 weeks ago. I've had a range of symptoms since but am now experiencing rapid heart rate ( 105bmm at rest) and feel breathless climbing a flight of stairs. I'm in the early stages of diagnosis with the Drs but I suspect they'll find nothing.